# SDR AU961057

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Contactor
- Part number: M61069002
- Condition: Open Circuit
- Location: Eng,Bleedair Ind
- Stage of operation: NR
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE ANTI-ICE SYSTEM CONTACTOR OPEN CIRCUIT
